Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Addisona disease, ultrasound shows slight renal cortical thinning. Kidney death? Special diet?

I have addisona diease . My ultrasound shows I have a poorly visualized pancreatic tail,mild atheromatous diease of the abdominal aorta, slight right renal cortical thinning,borederline prominent hepayic size at 17.2, andleft kidney shos signs indicative of some renal diease. I am in a state of shock. My doctor tells me all they can do is watch my bllod pressure and monito my blood sugar. I have red that the thinning of the cortex is the begining of the death of the kidney. Is that true ? Is there a special diet I should follow. What about vitamin supplements?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Hi
Thanks for your query.

While thinning of renal cortex is a sign of kidney disease it certainly does not mean that your kidneys are dying.
We can slow down the progression of your kidney disease by a number of measures about which your doctor will be able to tell you.
As far as diet is concerned you will benefit from a low salt, moderate protein diet ( a consultation with the dietitian will be useful).

Vitamin supplements are good for your health but will not have any role in preventing the progression of kidney disease.

Hope this helps
Good luck
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor